Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive heard that vitiman b5 thins out your hair and i was wondering if its permanent or only while your taking b5. does the hair thinning happen to everyone? and also the product called skinb5 says that it is good for hair. how is this possible? maybe because it has other vitimans in it too? i know that people say this product wont work for acne but i still want to try it.

heres a link if you've never heard of it skinb5

Share this post


Link to post
Share on other sites

Oh man I would rather have some pimples then have hair loss.. I went through that with tetraycline and I stope dtaking that junk.

Share this post


Link to post
Share on other sites

I took B5 for years with no problem, if anything my hair thickened up when using B5. Accutane on the other hand has caused my hair to thin and it constantly sheds far to fast now.

As above though, you should take a good multi vitamin and a b complex in order to hopefully avoid any problems with the balance of vitamins and minerals.

Share this post


Link to post
Share on other sites

If you're mega-dosing on B5 take Biotin to prevent hair loss (even though this is a rare side effect).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×